# SDR DALA2018030601443

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 55,699 hours, 19,769 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE LT MAIN WHEEL WELL BULKHEAD CRACKED AT BS 663,  LBL 32, 16 INCHES UP FROM LOWER SKIN.  MAINTENANCE STOP DRILLED THE CRACK AND INSTALLED A PERMANENT SEAL REPAIR IAW SRM 47-10-10.
